A Posteriori Error Control for the Binary Mumford–Shah Model

Alexander Effland, Benjamin Berkels, Martin Rumpf

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1769-1791
JournalMathematics of computation
Issue number306
DOIs
Publication statusPublished - 2017

Cite this

A Posteriori Error Control for the Binary Mumford–Shah Model. / Effland, Alexander; Berkels, Benjamin; Rumpf, Martin.

In: Mathematics of computation, No. 306, 2017, p. 1769-1791.

Research output: Contribution to journalArticleResearchpeer-review

Effland, Alexander ; Berkels, Benjamin ; Rumpf, Martin. / A Posteriori Error Control for the Binary Mumford–Shah Model. In: Mathematics of computation. 2017 ; No. 306. pp. 1769-1791.
@article{283be179d9804c0b995a8f49190ba6df,
title = "A Posteriori Error Control for the Binary Mumford–Shah Model",
author = "Alexander Effland and Benjamin Berkels and Martin Rumpf",
year = "2017",
doi = "10.1090/ mcom/3138",
language = "English",
pages = "1769--1791",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "306",

}

TY - JOUR

T1 - A Posteriori Error Control for the Binary Mumford–Shah Model

AU - Effland, Alexander

AU - Berkels, Benjamin

AU - Rumpf, Martin

PY - 2017

Y1 - 2017

U2 - 10.1090/ mcom/3138

DO - 10.1090/ mcom/3138

M3 - Article

SP - 1769

EP - 1791

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

IS - 306

ER -